MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) GALLANT BIPOLAR DF1 HF; No Match

ABBOTT MEDICAL (CRM-SYLMAR) GALLANT BIPOLAR DF1 HF; No Match
Model Number CDHFA500B
Medical Device Problem Code Over-Sensing (1438)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but not received.
 
Event or Problem Description
It was reported that post-paced t-wave oversensing (pptwos) was noted on the implantable cardioverter defibrillator (icd).No intervention was reported.The patient condition was unknown.

Brand Name
GALLANT BIPOLAR DF1 HF
Common Device Name
No Match
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key24725894
Report Number2017865-2026-06472
Device Sequence Number9269690
Product Code NIK
UDI-Device Identifier05415067050090
UDI-Public(01)05415067050090(10)A000170926(17)270228
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCDHFA500B
Device Catalogue NumberCDHFA500B
Device Lot NumberA000170926
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LV LEAD; RA LEAD; RV LEAD
Patient Age83 YR
Patient SexFemale